# SDR AWXA200200489

- Difficulty date: June 1, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 41,132 hours, 18,929 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Clogged
- Location: Bleed Air Sys
- Part time: 11,520 hours, 4,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW RECEIVED ECAM MESSAGE FOR NR 1 ENG BLEED FAULT; BLEED TEMP REACHED 280 DEGREES & CROSSFEED VALVE OPENED; ACFT TURNED BACK TO PHX.  MX REPLACED THE FAN AIR THERMOSTAT AND OPERATIONALLY CHECKED OUT SYS BY RUNNING ENG FOR AN EXTENDED PERIOD OF TIME AT POWER, CHECK GOOD.  SYS WAS PREVIOUSLY PLACED ON MEL 36-11-04 COND.  NR 1 FAN AIR VALVE INOPERATIVE FOR SIMILAR EVENT OCCURRED 04/28/2002.  NR 1 ENG FAN AIR VALVE REPLACED.  VENDOR BENCH TEST REPORT FOR FAN AIR VALVE, NO FAULT FOUND.  VENDOR TEAR DOWN OF TEMP CONTROL THERMOSTAT CONFIRMED FAILURE.  PROBLEM IDENTIFIED AS FILTER CLOGGED BY POLLUTION.  FILTER CLEANED, A PRESSURE REDUCING CLAPPER GUIDE & PACKING SEAL WERE REPLACED.
